# SDR ASAA0180153

- Difficulty date: April 27, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - HAZE AND ELECTRICAL ODOR NOTED IN PASSENGER CABIN DURING FLIGHT.  REMOVED AND REPLACED AIR CONDITIONING RECIRCULATION FAN.  SYSTEM THEN OPERATED NORMALLY.  (M)
